# SDR UPS203112

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE OUTBOARD FLANGE OF THE UPPER VERTICAL STIFFENER AT STATION 335, RBL 15 AND WL 178.  MAINTENANCE REPLACED THE STIFFENER PER SRM 51-30-2, 51-10-1 AND 51-30-5.
